MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 PINNACLE DM LINER TRIAL 56_49; HIP INSTRUMENTS : ACETABULAR TRIAL

DEPUY IRELAND - 3015516266 PINNACLE DM LINER TRIAL 56_49; HIP INSTRUMENTS : ACETABULAR TRIAL
Model Number 2218-56-049
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Trial dual mobility liner size 56/49 got stuck in shell cross threaded.Was unable to remove.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: h6 medical device problem code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint(b)(4).Investigation summary the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history review a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
PINNACLE DM LINER TRIAL 56_49
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIAL
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11841104
Report Number1818910-2021-10527
Device Sequence Number16929557
Product Code HWT
UDI-Device Identifier10603295520573
UDI-Public10603295520573
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-56-049
Device Catalogue Number221856049
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer05/19/2021
06/21/2021
06/24/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/14/2021
06/22/2021
06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1